RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 751–754 (Mi dan36626)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Estimates for differential operators with constant coefficients in a halfspace

I. V. Gel'mana, V. G. Maz'yab

a Leningrad Forestry Academy
b Leningrad State University

Full text: PDF file (507 kB)

Bibliographic databases:
UDC: 517.944
Presented: В. И. Смирнов
Received: 21.04.1971

Citation: I. V. Gel'man, V. G. Maz'ya, “Estimates for differential operators with constant coefficients in a halfspace”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 751–754

Citation in format AMSBIB
\Bibitem{GelMaz72}
\by I.~V.~Gel'man, V.~G.~Maz'ya
\paper Estimates for differential operators with constant coefficients in a halfspace
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 751--754
\mathnet{http://mi.mathnet.ru/dan36626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0291886}
\zmath{https://zbmath.org/?q=an:0249.35002}


Linking options:
  • http://mi.mathnet.ru/eng/dan36626
  • http://mi.mathnet.ru/eng/dan/v202/i4/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Gel'man, V. G. Maz'ya, “Estimates on the boundary for differential operators with constant coefficients in a half-space”, Math. USSR-Izv., 8:3 (1974), 667–726  mathnet  crossref  mathscinet  zmath
    2. V. G. Maz'ya, I. V. Gel'man, “Estimates for differential operators with constant coefficients in a half-space”, Math. USSR-Sb., 25:2 (1975), 225–258  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019